# SDR UPS03241517

- Difficulty date: October 10, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING PRESSURE LEAKAGE CHECK IN NLG WW A 3 INCH CRACK WAS FOUND ON RT CEILING.  DAMAGED PART OF WEB CUTOUT REMOVED IAW SRM 51-40-2.  DE-RIVETED IAW SRM 51-30-02.  HFEC INSPECTION CARRIED OUT AROUND CUTOUT IN NWW ON RT CEILING IAW B727 NDTM PT 6 51-00-00 RESULT NDF.  REPAIR CARRIED OUT IAW SRM 51-40-2 FIG 1.
